Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1996) Stability of a random diffusion with linear drift Journal of Mathematical Analysis and Applications, 202 (2). pp. 604-622. ISSN 0022-247X
Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00222...
Related URL: http://dx.doi.org/10.1006/jmaa.1996.0336
Abstract
We consider a linear system with Markovian switching which is perturbed by Gaussian type noise. If the linear system is mean square stable then we show that under certain conditions the perturbed system is also stable. We also show that under certain conditions the linear system with Markovian switching can be stabilized by such noisy perturbation.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
ID Code: | 11856 |
Deposited On: | 13 Nov 2010 13:47 |
Last Modified: | 02 Jun 2011 07:48 |
Repository Staff Only: item control page